Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On infinitely differentiable positive definite functions


Author: A. Devinatz
Journal: Proc. Amer. Math. Soc. 8 (1957), 3-10
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088605-6
MathSciNet review: 0088605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, A theorem on analytic functions of a real variable, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 233-236. MR 1563064
  • [2] Alberto Calderon and Allen Devinatz, Sur certaines courbes dans l'espace de Hilbert, C. R. Acad. Sci. Paris vol. 241 (1955) pp. 539-541. MR 0071741 (17:178b)
  • [3] -, Sur certaines courbes à courbure constante dans l'espace de Hilbert, C. R. Acad. Sci. Paris vol. 241 (1955) pp. 586-587. MR 0071742 (17:178c)
  • [4] Carl-Gustave Esseen, Fourier analysis of distribution functions, Acta Math. vol. 77 (1945) pp. 1-125. MR 0014626 (7:312a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088605-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society